Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 74 found articles
 
 
  Asymptotically stable equilibrium and limit cycles in the Rock–Paper–Scissors game in a population of players with complex personalities
 
 
Title: Asymptotically stable equilibrium and limit cycles in the Rock–Paper–Scissors game in a population of players with complex personalities
Author: Platkowski, Tadeusz
Zakrzewski, Jan
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 390 (2011) nr. 23-24 pages 8 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 74 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands